Browse "MA-Journal Papers(저널논문)" byTypeArticle

Showing results 841 to 860 of 1829

841
Imputation for statistical inference with coarse data

Kim, Jae Kwangresearcher; Hong, Minki, CANADIAN JOURNAL OF STATISTICS-REVUE CANADIENNE DE STATISTIQUE, v.40, no.3, pp.604 - 618, 2012-09

842
Imputation methods for quantile estimation under missing at random

Yang, Shu; Kim, Jae Kwangresearcher; Shin, Dong Wan, STATISTICS AND ITS INTERFACE, v.6, no.3, pp.369 - 377, 2013

843
Imputation using response probability

Kim, Jae Kwangresearcher; Park, H, CANADIAN JOURNAL OF STATISTICS-REVUE CANADIENNE DE STATISTIQUE, v.34, no.1, pp.171 - 182, 2006-03

844
INCLUSIONS OF GENERAL SHAPES HAVING CONSTANT FIELD INSIDE THE CORE AND NONELLIPTICAL NEUTRAL COATED INCLUSIONS WITH ANISOTROPIC CONDUCTIVITY

Lim, Mikyoungresearcher; Milton, Graeme W., SIAM JOURNAL ON APPLIED MATHEMATICS, v.80, no.3, pp.1420 - 1440, 2020-06

845
Indecomposable quasi-characteristics scheme on pyramidal stencil and its application for numerical simulation of two-phase flows through heterogeneous porous medium

Kwak, Do Youngresearcher; Levin, MP; Lee, Sungyunresearcher, NUMERICAL METHODS FOR PARTIAL DIFFERENTIAL EQUATIONS, v.18, no.1, pp.44 - 55, 2002-01

846
Index and Nullity of the Gauss Map of the Costa-Hoffman-Meeks Surfaces

Morabito, Filipporesearcher, INDIANA UNIVERSITY MATHEMATICS JOURNAL, v.58, no.2, pp.677 - 707, 2009

847
INDICATOR FRACTIONAL STABLE MOTIONS

Jung, Paulresearcher, ELECTRONIC COMMUNICATIONS IN PROBABILITY, v.16, pp.165 - 173, 2011-03

848
Induction in Equivariant K-theory and s-Smith Equivalence of representations

Eung Chun Cho; Suh, Dong Youpresearcher, CONTEMPORARY MATHEMATICS, v.36, no.0, pp.311 - 315, 1985-08

849
Inequalities of Rafalson type for algebraic polynomials

Kwon, Kil Hyunresearcher; Lee, DW, JOURNAL OF APPROXIMATION THEORY, v.128, pp.175 - 186, 2004-06

850
INEQUALITIES OF RAFALSON TYPE FOR ALGEBRAIC POLYNOMIALS

KWON, K. H.; LEE, D. W., 2011-04-28

851
INEQUALITY ON t(v)(K) DEFINED BY LIVINGSTON AND NAIK AND ITS APPLICATIONS

Park, Junghwanresearcher, PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, v.145, no.2, pp.889 - 891, 2017-02

852
INFERENCE AFTER STOCHASTIC REGRESSION IMPUTATION UNDER RESPONSE MODEL

김재광researcher; 김용대, JOURNAL OF THE KOREAN STATISTICAL SOCIETY, v.32, no.2, pp.103 - 119, 2003-06

853
Infinite multiplicity of roots of unity of the Galois group in the representation on elliptic curves

Im, Bo-Haeresearcher, JOURNAL OF NUMBER THEORY, v.114, no.2, pp.312 - 323, 2005-10

854
Infinite rank of elliptic curves over Q(ab)

Im, Bo-Haeresearcher; Larsen, Michael, ACTA ARITHMETICA, v.158, no.1, pp.49 - 59, 2013

855
Information on jump sizes and hedging

Kang, Wan-Moresearcher; Lee, Kiseop, STOCHASTICS-AN INTERNATIONAL JOURNAL OF PROBABILITY AND STOCHASTIC PROCESSES, v.86, no.6, pp.889 - 905, 2014-11

856
Initial value selection in applying an EM algorithm for recursive models of categorical variables

정미숙; 김성호researcher; 정광모, JOURNAL OF KOREAN STATISTICAL SOCIETY, v.27, no.1, pp.25 - 55, 1998-06

857
INNER FUNCTIONS WITH GIVEN ENTROPY

Kim, Hong-Ohresearcher; Kim, Hyoung-Seok; Ryu, Hae-Gwang, 경북대학교 위상수학 기하학연구센터 연구논문집, v.6, pp.443 - 448, 1995

858
INSTRUMENTAL-VARIABLE CALIBRATION ESTIMATION IN SURVEY SAMPLING

Park, Seunghwan; Kim, Jae Kwangresearcher, STATISTICA SINICA, v.24, no.2, pp.1001 - 1015, 2014-04

859
Integrability as values of cusp forms in imaginary quadratic

김대열; 구자경researcher, 대한수학회논문집, v.16, no.4, pp.585 - 594, 2001-10

860
Integration of the denoising, inpainting and local harmonic B(z) algorithm for MREIT imaging of intact animals

Jeon, Kiwan; Kim, Hyung Joong; Lee, Chang-Ockresearcher; Seo, Jin Keun; Woo, Eung Je, PHYSICS IN MEDICINE AND BIOLOGY, v.55, no.24, pp.7541 - 7556, 2010-12

Discover

Type

Open Access

Date issued

. next

Subject

. next

rss_1.0 rss_2.0 atom_1.0